# SDR SWAA2017081615688

- Difficulty date: August 6, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 116A3494
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE CURVED PANEL ATTACH ANGLE AT THE WING ROOT, COMMON TO THE FIXED LEADING EDGE CRACKED AT THE UPPER END.  R&R ANGLE IAW SRM AND DWG.
